# SDR SWAA2024090314926

- Difficulty date: July 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H REAR SPAR T/E DEFLECTION CONTROL RIB FIXED PANEL LOWER T/E BULB SEAL RETAINER CRACKED AT FASTENER HEAD MKD DOT<[01] REMOVED AND REPLACED LOWER SEAL RETAINER ANGLE AT RIGHT WING REAR SPAR T/E DEFLECTION CONTROL RIB FIXED PANEL PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED; STEP # 1
